# SDR 95UAL900216

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4717U
- Make and model: Boeing 747122
- Aircraft serial: 19878
- Engine: Pwa JT9D7A
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Overtemp
- Location: Galley
- Stage of operation: CL
- Nature of condition: A, J
- Precautionary procedure: F, H, J, A

## Discrepancy

FORWARD LOWER LOBE GALLEY FIRE WARNING AFTER TAKEOFF.  SUSPECTED CAUSE IS EXCESSIVE TEMPERATURE SETTING FOR THE FOOD STUFFS/PACKAGING PLACED IN THE OVEN.  CORRECTIVE ACTION HAS BEEN TO ISSUE AN ALERT BULLETIN FOR ALL MAINTENANCE PERSONNEL TO FOLLOW REVISED PROCEDURE FOR THE SELF CLEANING MAINTENANCE TASK.
